MAUDE Adverse Event Report: SALTER LABS PARKER FLEX-TIP; PARKER TRACH VAC WITH FLEX-TIP AND THINCUFF (H-PFTVPU), 7.5MM

SALTER LABS PARKER FLEX-TIP; PARKER TRACH VAC WITH FLEX-TIP AND THINCUFF (H-PFTVPU), 7.5MM
Model Number I-PFTVPU-75-100 (H-PFTVPU-75-100)
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that immediately after intubation, the inflation tube detached, and reintubation was performed using a new tube.There was no report of harm or injury as a result of this event.
 
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation, and no photographic or videographic evidence was provided by the reporter.In the absence of visual documentation, the complaint could not be confirmed; furthermore, without a returned sample for functional evaluation, the root cause could not be determined.The device history record for lot 2501tvu0101l was reviewed, and confirmed that the product was manufactured according to specifications.All information reasonably known as of 06 feb 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife airlife has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the airlife holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement, and should not be considered to be an admission that an airlife product is defective or caused serious injury.

Brand Name
PARKER FLEX-TIP
Common Device Name
PARKER TRACH VAC WITH FLEX-TIP AND THINCUFF (H-PFTVPU), 7.5MM
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
WELL LEAD MEDICAL CO., LTD.
c-4 jinhu industrial estate,
hualong
panyu, guangzhou 51143 4
JA   511434
Manufacturer Contact
candacy bush
2710 northridge dr. nw, suite a
grand rapids, MI 49544
MDR Report Key24283673
Report Number3004748541-2026-00035
Device Sequence Number8319064
Product Code BTR
UDI-Device Identifier10749065101754
UDI-Public(01)10749065101754(10)2501TVU0101L
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI-PFTVPU-75-100 (H-PFTVPU-75-100)
Device Catalogue NumberI-PFTVPU-75-100 (H-PFTVPU-75-1
Device Lot Number2501TVU0101L
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Initial Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown